MathSciNet Relay Station
MathSciNet bibliographic data
MR1824277 (2002b:05121) 05C80 (05C07)
Bollobás, Béla; Riordan, Oliver; Spencer, Joel; Tusnády, Gábor The degree sequence of a scale-free random graph process. Random Structures Algorithms 18 (2001), no. 3, 279–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement